Extinction and stationary distribution of a stochastic SIRS epidemic model with non-linear incidence
Aadil Lahrouz and
Statistics & Probability Letters, 2013, vol. 83, issue 4, 960-968
The present paper studies a stochastic SIRS epidemic model with general incidence rate in a population of varying size. Sufficient conditions for the extinction and the existence of a unique stationary distribution are obtained. The analytical results are illustrated by computer simulations.
Keywords: Stochastic epidemic model; Extinction; Stationary distribution (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (9) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:4:p:960-968
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().